PANADOL 12 tablets

GlaxoSmithKline
PANADOL 12 tablets
€ 19.00
Add to Cart
Panadol 500 mg film-coated tablet is an analgesic agent and the temperature decreasing and is used for the treatment of most conditions associated with mild to moderate pain and fever, for example. headache, including migraine, toothache, backache, rheumatic and muscle pain, menstrual pain, for sore throat.

PANADOL table. 12 table
 
PANADOL WHAT IS AND WHAT IT IS USED FOR ?
Panadol 500 mg film-coated tablet is an analgesic agent and the temperature decreasing and is used for the treatment of most conditions associated with mild to moderate pain and fever, for example . headache, including migraine , toothache , backache , rheumatic and muscle pain , menstrual pain, for sore throat.

How does PANADOL ?
Panadol contains acetaminophen - an analgesic ( pain reliever ) and antipyretic ( reduces fever) . Panadol does not irritate the stomach and tablets are oval , which makes them easy to swallow.

2 . BEFORE YOU TAKE PANADOL
Remember PANADOL contains acetaminophen .
Do not take other drugs containing acetaminophen .
Do not take Panadol if you are allergic to acetaminophen or any of the other ingredients.

Consult your doctor or pharmacist before taking PANADOL if:
you have kidney or liver disease ;
taking metoclopramide , domperidone (used for treatment of nausea and vomiting ) or cholestyramine administered for lowering cholesterol levels ;
take anticoagulants - drugs used to thin the blood ;
should take analgesics every day for an extended period;
You have trouble breathing when using this or a similar medicine in the past;
you are pregnant or breastfeeding.
Pregnancy and lactation
Epidemiological studies in human pregnancy have shown no risk with the use of acetaminophen at recommended doses.
Paracetamol is excreted in breast milk but not in clinically significant amounts . Available data do not suggest that acetaminophen is contraindicated during lactation.

3 . HOW TO TAKE PANADOL ?
For oral administration.
Adults, including those over 60 and children 12 years and above :
Two (2 ) tablets every 4 hours as needed. Do not take at intervals shorter than 4 hours and not exceed 8 tablets ( 4000 mg paracetamol) for 24 hours.

Children ( 6 to 12 ): 1/2 (half ) to one (1 ) tablet to be given every 4 hours as needed. Should not be given more than 4 tablets in 24 hours.
Do not give your child more than three (3 ) days without consulting a doctor.
Do not give to children under 6 years of age.
If symptoms persist , consult your doctor.
Do not exceed the recommended dose.

What should you do if you take too much?
Adoption of too much can damage the liver. If you take more than the recommended dose , seek medical attention immediately , even if you feel better.

What should you do if you forget or you forget to take the right dose ?
Take the dose when you remember. Do not take a double dose to make up .

4 . POSSIBLE SIDE EFFECTS
Adverse reactions to paracetamol are rare. May experience an allergic reaction , e. skin rash . Rarely may occur changes in the blood picture. Stop taking this medicine and consult your doctor if:
watch allergic reaction such as itching, rash , breathing problems , the occurrence of edema of the lips, tongue, throat , or face ;
are sores in the mouth ;
you had breathing problems in the use of aspirin or NSAIDs ;
have unexpected bleeding or bruising tendency .

5 . STORAGE PANADOL
Keep out of reach of children.
Do not store above 30 ° C.
Do not use after the date shown on the packaging .

6 . ADDITIONAL INFORMATION
What does PANADOL ?
Each tablet contains paracetamol 500 mg.
Also contains corn starch , soluble starch , povidone , potassium sorbate, talc, stearic acid .
For tablet coating: hypromellose, triacetin, purified water.

PANADOL looks like and contents of the pack ?
Panadol tablets are white, capsule-shaped with rounded corners and scored on one side to facilitate the break . "Panadol" is embossed in the tablet.
The package may contain 12, 24 or 48 tablets.


Shelf life - 5 years .
Without a prescription.
€ 19.00
Add to Cart
Close